# SDR AALA201712159034

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 84,423 hours, 23,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Armed Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT FORWARD GALLEY ENTRY DOOR SLIDE (ARM LIGHT) IS INOPERATIVE. RE-LAMPED FORWARD GALLEY R 1IDE ARM LIGHT. OK FOR SERVICE.
